# SDR DALA2016120809816

- Difficulty date: December 7, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 78,470 hours, 28,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AT DOOR 1R CLOSET WALL INOPERATIVE. FOUND OPEN WIRES AT FLOOR SPLICED IN LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
